An Apology in Advance…

To my dear family and friends, and anyone else with whom I have contact during the next two months –

I feel the need to apologize in advance.  There is a good chance that I will be moody and suffer from a migraine during the majority of the next two months, while I withdraw from Effexor.  I will try my absolute best not to be a huge pain in the a$$; but if I am, know that I don’t mean it.

Love,
Kristin :)

Comments

  1. says

    I suffer from multiple meds to control my depression. I feel for you. I also just got off fentayl patch for past 10yrs. That was some fun withdrawls. Keep it real.
    Jeanette

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>